# SDR UALA2012042702510

- Difficulty date: April 26, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 55,488 hours, 15,506 cycles
- Engine: Pwa PW2037
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Damaged
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAVATORY OCCUPIED LIGHT INOPERATIVE.   LIGHT DID NOT ILLUMINATE BECAUSE OF DOOR MALFUNCTION.   CORRECTED DOOR PROBLEM, OCCUPIED LIGHT CHECKED GOOD.
